Imperial College London


Faculty of Natural SciencesDepartment of Mathematics

Professor of Pure Mathematics



+44 (0)20 7594 8493a.skorobogatov Website




664Huxley BuildingSouth Kensington Campus





Professor Alexei Skorobogatov is interested in arithmetic geometry, that is, in geometric approaches to number theory. The fundamental problem is to understand how the structure of solutions of Diophantine equations in number fields reflects the topological structure of the underlying algebraic variety. Alexei is also interested in analytical number theory, algebraic geometry, algebraic groups and the geometric invariant theory.

Alexei Skorobogatov's personal webpage can be found at



Orr M, Skorobogatov A, Valloni D, et al., 2021, Invariant Brauer group of an abelian variety, Israel Journal of Mathematics, ISSN:0021-2172

Gvirtz D, Skorobogatov A, 2021, Cohomology and the Brauer groups of diagonal surfaces, Duke Mathematical Journal, ISSN:0012-7094

Loughran D, Skorobogatov A, Smeets A, 2020, Pseudo-split fibres and arithmetic surjectivity, Annales Scientifiques De L'école Normale Supérieure, Vol:53, ISSN:0012-9593, Pages:1037-1070

Orr M, Skorobogatov A, Zarhin Y, 2019, On uniformity conjectures for abelian varieties and K3 surfaces, American Journal of Mathematics, ISSN:0002-9327

Creutz B, Viray B, Skorobogatov AN, 2019, Degree and the Brauer-Manin obstruction, Algebra & Number Theory, Vol:12, ISSN:1937-0652, Pages:2445-2470

More Publications